CSN Login
Members Online: 15

Occasional Nausea 3 years after treatment

Alleycat
Posts: 1
Joined: Jun 2004

Hi all,
Since completing chemotherapy and radiation treatments for breast cancer 3 years ago, I have been experiencing occasional bouts of nausea that last 2-3 days at a time. I just recently realized that it could be a result of the treatment! I went to a general practitioner about it once, and he suggested that I was feeling poorly because I was overweight (I never went back to him)! The weight has been an issue as well, and also joint problems. I was just wondering if anyone else has experienced the same things.

dicknsue
Posts: 3
Joined: Jul 2004

 Did your doctor tell you that fresh mint is an instant cure for nausea. My Dad and mother-in-law both have cancer and it works great for them. I have also used it to treat nausea from motion sickness, hangover, high altitude sickness, slight concussion. Try it, you'll be amazed and pass it on. Anything that has a square stem and smells like mint will work- peppermint, spearmint, chocolate mint(my favorite), catnip... it all works. You can buy it in the produce section but I think that something from a garden is more powerful. Just pick off a couple of leaves and eat them. You can't OD on them as far as I know so each time you start to feel queasy, go for it.

Let me know how it works for you.

juneaugirl
Posts: 12
Joined: Aug 2004

I am 7 months past chemo (no radiation) and I have a weight issue and developed arthritis. Celebrex has helped with the joints but I'm starting to think that I'm going to have to wire my mouth shut to get the weight off (!!) since I seem to be hungery a lot.

Pegjoy
Posts: 5
Joined: Nov 2004

Sorry to hear this. Arthritis, I think, might be a given, as I am learning from reading from this site. Also, weight gain might be as well. I have gained 35 lbs. since chemo but have also suffered from depression and have taken anti-depressants for years, which also could cause weight gain (yes, sometimes it helps to lose but not for me!). Recently, I have come off the anti-depressants and am praying that I won't have any more problems with depression.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network